Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 15 found articles
 
 
  Estimation of parameters of the Makeham distribution using the least squares method
 
 
Title: Estimation of parameters of the Makeham distribution using the least squares method
Author: Feng, Xinlong
He, Guoliang
Abdurishit,
Appeared in: Mathematics and computers in simulation
Paging: Volume 77 (2008) nr. 1 pages 11 p.
Year: 2008
Contents:
Publisher: IMACS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands